# SDR UPS07M51278

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESS TO TEST INOP.  REMOVED AND REPLACED BATTERIES.  OPS CHECKS NORMAL, REF MD11 MM 25-61-04-4.
